hello I am on almost day 4 of no tramadol cold turkey! lets just say it has been a living hell and I am determined to make it this time. I have been on a very large amount due to shoulder pain from my job and just had to keep increasing to get any relief. I am truly done!!! I hate being a slave to these pills and worrying everytime I am about to run out. I did order some kratom to help, and I have to say its been a life saver. It works quite well to keep the wd at least 40 percent better wich is alot better than nothing. I have also had some klonopin to help sleep and so far the last two nights i have gotten pretty decent sleep(wich is amazing, because the insomnia is the worst part) Tonight for some reason i can get no sleep very creepy crawly legs and restlessness. I figured tonight would be even better than the rest for sleep. Any thoughts as to why tonight has been the worsts? thanks for any advice!
I myself have never taken it, but an old friend of mine tapered her way off. She was taking 2 at a time, not.sure but maybe every six hrs. She then went down to one and a half for a wk or two, and would wait maybe 8-10 hrs or until she had to dose again, she then went to one and then half it took abt a month to quit that way and I am not gonna sugar coat she had a hard time the first wk or two but within another month she was much better. Now like I said I have not been thru this I am just telling u what she told me. I tried toquit taki.g lortab cold turkey and could not. I ended up in a treatment program taking methadone. I will say some peoples bodies can handle quiitting in their own and some can't. Quitting cold turkeys can cause ceisures, so u may wanna talk to a dr and have him help u. I hope this helps and don't hesitate to ask us for support anytime. Pleasr be xtra careful. GOOD LUCK , Anna
I quit OxyContin for fibro over a year ago. Trams are similar. The insomnia as you said sucks indeed! It will get better each day, and so will the restless crazy legs thing! It just takes time. The longer you used, the longer it takes to WD it seems.
Are you having flu like symptoms, funny nose, or lack of appetite?
I hope you start feeling better soon. Fight the good fight, and you will no longer be a slave to trams!
Best wishes to you,
hey, dont worry what your experiencing is normal, i went cold turkey back in May and it was hell got very physically sick, i took over the maximum dosage for over six months... the only thing thats helped me is a mix of hydrocodone and xanax, i know they are strong meds and u need a rx, but that combo has saved me, im only at day 10 w/o tramadol, and the worst parts r over, the first threee days were like a person gettin off heroin, very excruciating pain, i felt like i was dying. but now i only really feel achy and tired, my stomach been a lil messed up, and hard time sleeping... ive done research about how long withdrawal syptoms lasts and it can take a couple months... like i have these weird "phantom pains"like just shots of pain go through my body for no reason, and i feel like my balance gets thrown off. ...
i honestly think it will take a couple months before u can sleep normally again, just take it day by day, and find a way to calm your mind and get sleepy on its own.
i know its not what you wanna hear, but your in for the fight of your LIFE..
the next 6 weeks will be very very tough... But if you want it bad enough, the human spirit is a very powerfull thing... just stay focussed on why you want out of this dependance... This Tramadol is fking evil, and i have battled it for years, and finally saved up enough money to take 3 months off work, and went cold turkey in August. Lucky for me i had the money, and no kids to take care of.. as i cant imagine being able to do anything for anyone else, as i was useless! Hardest thing ive ever had to do, i was on 400MG Slow release daily for 4 years. Im now clean of it, but still dont feel 100%, im not sure that i ever will again :( however, i am back working and playing sport, tramadol free. So long story short, IT CAN BE DONE, im living proof. Good luck, and hold on tight, your in for a rough ride... but you will make it to the other side...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 May 2011 • 3 answers
Tramadol - I have been taking this terrible medication for over 3 years now. I decided to quit cold?
Updated 23 Jan 2013 • 7 answers
Updated 16 days ago • 17 answers
Updated 29 Aug 2014 • 4 answers
Updated 16 May 2013 • 1 answer